Conference icon

Conference

Representations of rational Cherednik algebras

Abstract:
This paper surveys the representation theory of rational Cherednik algebras. We also discuss the representations of the spherical subalgebras. We describe in particular the results on category O. For type A, we explain relations with the Hilbert scheme of points on C-2. We insist on the analogy with the representation theory of complex semi-simple Lie algebras.

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Volume:
392
Pages:
103-131
Publication date:
2005-01-01
URN:
uuid:1455b083-f4b2-4750-925a-2fa5404c250b
Source identifiers:
19104
Local pid:
pubs:19104

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP